# SDR VTZA97639

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 91SE116
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6411 - BOS-JFK - AIRCRAFT ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING SOUNDED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT FERRIED TO EWR WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED EMERGENCY PARKING BRAKE MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
